Header menu link for other important links
Completely Mixed Strategies for Generalized Bimatrix and Switching Controller Stochastic Game
, S.K. Neogy, D. Ghorui
Published in Springer New York LLC
Volume: 7
Issue: 4
Pages: 535 - 554
In this paper, we revisit a result by Jurg et al. (Linear Algebra Appl 141:61–74, 1990) where the necessary and sufficient condition for a bimatrix game to be weakly completely mixed is given. We present an alternate proof of this result using linear complementarity approach. We extend this result to a generalization of bimatrix game introduced by Gowda and Sznajder (Int J Game Theory 25:1–12, 1996) via a generalization of linear complementarity problem introduced by Cottle and Dantzig (J Comb Theory 8:79–90, 1970). We further study completely mixed switching controller stochastic game (in which transition structure is a natural generalization of the single controller games) and extend the results obtained by Filar (Proc Am Math Soc 95:585–594, 1985) for completely mixed single controller stochastic game to completely mixed switching controller stochastic game. A numerical method is proposed to compute a completely mixed strategy for a switching controller stochastic game. © 2016, Springer Science+Business Media New York.
About the journal
Published in Springer New York LLC
Open Access
Impact factor